Vicodin Overdose

Non-profit Organization - Opioid Abuse Recovery Center in Peoria, Illinois

Vicodin Overdose

Overdosing on Vicodin have several severe effects. An overdose happens when a user takes too many milligrams of the drug in a short period of time.

Signs and Symptoms

Signs of Vicodin overdose include; slurred speech, seizure, coma, inability to breathe, and ultimately death.

Since Vicodin is comprised of both acetaminophen and hydrocodone, an overdose can be from either one of these components.

An overdose of acetaminophen can be identified by the yellowing of the skin (jaundice), stomach pains, nausea and vomiting, seizures, and unconsciousness.

Avoid Overdosing

The best way to avoid an overdose is to take the drug exactly as prescribed. Do not increase the dosage unless otherwise ordered by a doctor.

Never mix painkillers. Mixing pills may give you too much of one ingredient without you knowing. Also, never mix drugs with alcohol.

Following these rules will ensure your health and safety. Never be afraid to talk to your healthcare provider should you have any questions or concerns regarding your prescription and dosage.

If, however, you are taking Vicodin for nonmedical reasons, consider quitting. If you’ve already developed a dependency, look for treatment centers or find someone to ease you away from the urge to continue using. Without having a doctor order your dosage, you could unwittingly take too much at once.

“If it’s not prescribed, don’t subscribe.”

These symptoms should act as a warning that you are pushing your body to the limit. Most Vicodin and other opioid painkiller overdoses will lead to death. You never have to reach that point in your life. No drug, no addiction can truly hold your life hostage. Only you can.

If you suspect that you or someone you know may be currently overdosing, call 991 immediately.

Do yourself a favor, don’t allow your addiction come to this. Save your life.

Leave a Reply